# SDR GTIA2025102739150

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N905NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7334
- Aircraft time: 27,242 hours, 11,533 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED DIRTY FEET SMELL JUST ABOUT 5 MINS TO LANDING AT MCO -PERFORMED TSM 05-50-00-810-831 COULD NOT DUPLACATE SMELL. LEVEL A COMPLETED
